marileew's MedHelp Blogs http://www.medhelp.org/user_journals/show/768044 Medical communities and forums staffed by doctors from leading medical centers. Over 325 forums and communities providing medical information and medical help. en Happy Thanksgiving to Medhelp! Today is American Thanksgiving! Happy Thanksgiving America! I am a Canadian so we celebrated Than marileew Thu, 26 Nov 2009 05:17:46 -0600 http://www.medhelp.org/user_journals/show/139847/Happy-Thanksgiving-to-Medhelp http://www.medhelp.org/user_journals/show/139847/Happy-Thanksgiving-to-Medhelp insomnia + dysphoria this is really NOT fun. added onto the insomnia is pretty awful dysphoria now too... not in terms of marileew Thu, 26 Mar 2009 00:00:00 -0500 http://www.medhelp.org/user_journals/show/74620/insomnia--dysphoria http://www.medhelp.org/user_journals/show/74620/insomnia--dysphoria Doctor's Appointment The doctor thought that maybe my higher than normally high pulse might have something to do with comi marileew Wed, 25 Mar 2009 00:00:00 -0500 http://www.medhelp.org/user_journals/show/74160/Doctors-Appointment http://www.medhelp.org/user_journals/show/74160/Doctors-Appointment no more!! don't have any effexor to take tonight!! yesterday was my last pill. i wonder if i'll experience any marileew Tue, 24 Mar 2009 00:00:00 -0500 http://www.medhelp.org/user_journals/show/73910/no-more http://www.medhelp.org/user_journals/show/73910/no-more One More... Tomorrow is my last day on the 25mg... going down to 12.5mg is going to be... "interesting". marileew Sun, 15 Mar 2009 00:00:00 -0500 http://www.medhelp.org/user_journals/show/71315/One-More http://www.medhelp.org/user_journals/show/71315/One-More SSRI Discountinuation Syndrome I'll have two more days on the 25mg after today... then I'll be stuck with only the 12.5mgs. I'm marileew Sat, 14 Mar 2009 00:00:00 -0500 http://www.medhelp.org/user_journals/show/71053/SSRI-Discountinuation-Syndrome http://www.medhelp.org/user_journals/show/71053/SSRI-Discountinuation-Syndrome Starting to Feel It I have been trying to get off effexor for ever. I'm one of those people who has awful symptoms when I marileew Fri, 13 Mar 2009 00:00:00 -0500 http://www.medhelp.org/user_journals/show/70490/Starting-to-Feel-It http://www.medhelp.org/user_journals/show/70490/Starting-to-Feel-It Brother thinks... Brother thinks I crave liquids like... not normally. He thinks it's probably because I'm diabetic. Bu marileew Fri, 06 Mar 2009 00:00:00 -0600 http://www.medhelp.org/user_journals/show/68685/Brother-thinks http://www.medhelp.org/user_journals/show/68685/Brother-thinks